Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 152, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 28, 2014, 5:45 PM CDT for Lipscomb County, Ochiltree County, Roberts County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2014, 5:45 PM CDT (22:45 UTC)
- Expired
- Aug 28, 2014, 6:25 PM CDT
- In force
- 40 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 146 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
778 WUUS54 KAMA 282245 SVRAMA TXC295-357-393-282345- /O.NEW.KAMA.SV.W.0152.140828T2245Z-140828T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 545 PM CDT THU AUG 28 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS... SOUTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS... NORTHEASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 645 PM CDT * AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF WOLF CREEK PARK...OR 21 MILES SOUTH OF PERRYTON...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WOLF CREEK PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CAMPERS AND VISITORS TO WOLF CREEK PARK SHOULD SEEK SHELTER IN A STURDY STRUCTURE. && LAT...LON 3639 10066 3620 10031 3599 10067 3607 10081 TIME...MOT...LOC 2245Z 211DEG 19KT 3610 10070 $$ NF
2 follow-up statements
824 WWUS54 KAMA 282312 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 612 PM CDT THU AUG 28 2014 TXC393-282322- /O.CAN.KAMA.SV.W.0152.000000T0000Z-140828T2345Z/ ROBERTS TX- 612 PM CDT THU AUG 28 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROBERTS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3612 10048 3621 10071 3639 10066 3620 10031 TIME...MOT...LOC 2312Z 211DEG 19KT 3622 10061 $$ TXC295-357-282345- /O.CON.KAMA.SV.W.0152.000000T0000Z-140828T2345Z/ LIPSCOMB TX-OCHILTREE TX- 612 PM CDT THU AUG 28 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL OCHILTREE AND WEST CENTRAL LIPSCOMB COUNTIES UNTIL 645 PM CDT... AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES EAST OF WOLF CREEK PARK...OR 16 MILES SOUTHEAST OF PERRYTON...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... WOLF CREEK PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3612 10048 3621 10071 3639 10066 3620 10031 TIME...MOT...LOC 2312Z 211DEG 19KT 3622 10061 $$ NF
551 WWUS54 KAMA 282325 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 625 PM CDT THU AUG 28 2014 TXC295-357-282334- /O.CAN.KAMA.SV.W.0152.000000T0000Z-140828T2345Z/ LIPSCOMB TX-OCHILTREE TX- 625 PM CDT THU AUG 28 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OCHILTREE AND WEST CENTRAL LIPSCOMB COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3612 10048 3621 10071 3639 10066 3620 10031 TIME...MOT...LOC 2324Z 228DEG 25KT 3631 10049 $$ NF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:52 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 28, 3:52 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 352 PM CDT THU AUG 28 2014 .SHORT TERM... CURRENT RADAR REFLECTIVITY IMAGERY INDICATES THUNDERSTORMS INCREASING IN COVERAGE AND INTENSITY OVER THE SOUTHEASTERN TX PANHANDLE...ALONG A SURFACE BOUNDARY NEARBY. CURRENT SPC MESOSCALE ANALYSIS INDICATES AROUND 1000-1500 J/KG OF CAPE IN THIS AREA...DUE IN PART OF STRONG DIURNAL HEATING WEST OF A MID/HIGH LEVEL CLOUD BAND. UPPER TROUGH IS CURRENTLY OVER EASTERN CO AND WATER VAPOR SATELLITE IMAGERY INDICATES MID LEVEL DRY AIR OVERSPREADING MUCH OF THE AREA. WHILE THIS HAS ALLOWED FOR DEW POINTS AT THE SURFACE TO DROP INTO THE MID TO UPPER 40S...GREATER LOW-LEVEL MOISTURE REMAINS OVER THE EASTERN PANHANDLES. WHILE SOME CONVECTION WAS DEVELOPING OVER NORTHEASTERN NM WHERE IT WILL MOVE INTO THE WESTERN PANHANDLES BY EARLY EVENING...THE EASTERN PANHANDLES REMAIN THE FAVORED LOCATION FOR STORMS THIS EVENING. HIGHER INSTABILITY VALUES ALONG WITH AROUND 30-40 KTS OF SHEAR HAS LED TO SOME STORMS TO BECOME SEVERE AND EXPECT THIS TO CONTINUE THIS EVENING BEFORE THE LOSS OF DIURNAL HEATING LIMITS THE SEVERE POTENTIAL. STRONG WINDS AND HAIL UP TO THE SIZE OF HALF DOLLARS ARE POSSIBLE BUT HIGH ATMOSPHERIC MOISTURE WILL SUPPORT HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. IN ADDITION SLOW STORM MOTIONS AND POSSIBLE TRAINING STORMS ALSO HEIGHTEN THE FLASH FLOOD THREAT. THE UPPER LOW WILL LIFT NORTHEAST ACROSS THE CENTRAL PLAINS LATE TONIGHT WHILE THE SURFACE BOUNDARY HANGS UP NEAR THE SOUTHERN TX PANHANDLE. FORCING FOR ASCENT FROM THE UPPER LOW WILL BE LIMITED GIVEN THE FORECAST POSITION OF THIS SYSTEM SO THE POSITION OF THE FRONT...ANY WEAK UPPER LEVEL DISTURBANCES RIPPLING THROUGH THE NORTHWEST UPPER FLOW...AND ANY RESIDUAL OUTFLOW BOUNDARIES FROM TONIGHTS CONVECTION WILL SERVE AS A FOCUS FOR STORM DEVELOPMENT DURING THE DAY. FORECAST SOUNDINGS INDICATE A DECREASE IN PWATS BUT MOISTURE LEVELS WILL STILL REMAIN HIGH TO SUPPORT HEAVY RAINFALL UNDER ANY OF THE STRONGER STORMS. THE SEVERE POTENTIAL WILL DEPEND ON THE CLOUD COVER AND THE AMOUNT OF DIURNAL HEATING AS FORECAST SOUNDINGS INDICATE MODEST INSTABILITY AND WIND SHEAR. .LONG TERM... THE LONG TERM /SATURDAY THROUGH WEDNESDAY/ WILL GENERALLY BE CHARACTERIZED BY HOT AND DRY WX THROUGH THE PERIOD. ZONAL FLOW AHEAD OF AN UPPER LOW NEAR THE PACIFIC NORTHWEST WILL INDUCE THE DEVELOPMENT OF A SURFACE LEE SIDE TROUGH OVER THE SOUTHERN HIGH PLAINS...PROMOTING BREEZY SOUTHERLY WINDS AND HIGH TEMPS INCREASING BACK INTO THE 90S OVER THE HOLIDAY WEEKEND. THE UPPER LOW WILL SLIDE ACROSS THE NORTHERN PLAINS AND PUSH A WEAK FRONTAL BOUNDARY THROUGH THE CENTRAL PLAINS. THIS FRONT LOOKS TO STALL NORTH OF THE AREA...AND NOT HAVE MUCH OF AN IMPACT ON THE SENSIBLE WX ACROSS THE AREA. BROAD UPPER RIDGING OVER THE SOUTHEASTERN U.S. WILL EXPAND WESTWARD...OVER THE SOUTHERN PLAINS MID WEEK. THIS SHOULD CONFINE ANY CONVECTION NORTH OF THE AREA. HIGH TEMPS GOING INTO NEXT WEEK LOOK TO STAY IN THE 90S. CLK && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 61 88 64 90 66 / 40 20 20 10 10 BEAVER OK 61 92 61 97 68 / 40 20 20 10 10 BOISE CITY OK 56 87 59 90 62 / 30 20 10 10 10 BORGER TX 63 92 68 93 71 / 40 20 20 10 10 BOYS RANCH TX 63 89 65 91 70 / 40 20 20 10 10 CANYON TX 61 88 63 90 66 / 40 20 20 10 10 CLARENDON TX 62 90 64 92 66 / 40 30 20 10 10 DALHART TX 57 89 59 92 61 / 30 20 10 10 10 GUYMON OK 60 91 60 94 67 / 40 20 10 10 10 HEREFORD TX 60 87 62 91 65 / 40 20 20 10 10 LIPSCOMB TX 64 91 65 94 71 / 40 20 20 10 10 PAMPA TX 61 88 66 92 69 / 40 20 20 10 10 SHAMROCK TX 65 90 67 94 70 / 50 30 20 10 10 WELLINGTON TX 68 94 69 96 72 / 50 30 20 10 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/05
Hazardous weather outlook, Aug 28, 3:10 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 310 PM CDT THU AUG 28 2014 OKZ001>003-TXZ001>020-291100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 310 PM CDT THU AUG 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE LATE THIS AFTERNOON AND CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE OVERNIGHT HOURS. THE EASTERN PANHANDLES WILL BE THE MOST LIKELY LOCATION FOR STORMS TONIGHT. NO ORGANIZED OR WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT SOME STORMS MAY BE STRONG TO SEVERE...CAPABLE OF PRODUCING STRONG WIND GUSTS TO 60 MPH AND HAIL UP TO SIZE OF HALF DOLLARS. HOWEVER THE PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. ANY STORMS THAT DEVELOP ARE EXPECTED TO STAY BELOW SEVERE LEVELS...HOWEVER THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 50 MPH...SMALL HAIL...AND HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL OFFICIALS ARE ASKED TO RELAY REPORTS OF SEVERE WEATHER...INCLUDING INFORMATION ABOUT FLOODING OR FLASH FLOODING...TO THE NATIONAL WEATHER SERVICE OFFICE IN AMARILLO. CLK
In the hours before
Local storm report, Aug 28, 4:21 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
421 PM CDT THU AUG 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 N NEW MOBEETIE 35.56N 100.44W
08/28/2014 E1.00 INCH WHEELER TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1400649
LGSpecial weather statement, Aug 28, 4:23 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 423 PM CDT THU AUG 28 2014 TXZ010-015-282200- HEMPHILL TX-WHEELER TX- 423 PM CDT THU AUG 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER AND SOUTHERN HEMPHILL COUNTIES UNTIL 500 PM CDT... AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF BRISCOE...OR 16 MILES SOUTHEAST OF MIAMI...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BRISCOE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3580 10027 3564 10005 3554 10026 3562 10046 TIME...MOT...LOC 2123Z 233DEG 22KT 3560 10037 NF
Local storm report, Aug 28, 4:34 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
434 PM CDT THU AUG 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 9 NW CLARENDON 35.03N 101.00W
08/28/2014 E1.75 INCH DONLEY TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1400650
LGLocal storm report, Aug 28, 4:35 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
435 PM CDT THU AUG 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 2 W CLARENDON 34.94N 100.93W
08/28/2014 E1.50 INCH DONLEY TX LAW ENFORCEMENT
REPORTED AT CLARENDON COLLEGE.
&&
EVENT NUMBER AMA1400651
LGSpecial weather statement, Aug 28, 4:44 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT THU AUG 28 2014
TXZ005-010-282230-
HEMPHILL TX-LIPSCOMB TX-
444 PM CDT THU AUG 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND
NORTHEASTERN HEMPHILL COUNTIES UNTIL 530 PM CDT...
AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF LAKE MARVIN...OR 7 MILES EAST OF
CANADIAN...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... LAKE MARVIN... GLAZIER...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3581 10019 3590 10039 3619 10022 3609 9999
3596 9999
TIME...MOT...LOC 2144Z 209DEG 19KT 3593 10025
NFSpecial weather statement, Aug 28, 5:33 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT THU AUG 28 2014
TXZ004-005-009-282315-
LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
533 PM CDT THU AUG 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTS...
SOUTHEASTERN OCHILTREE AND SOUTHWESTERN LIPSCOMB COUNTIES UNTIL 615
PM CDT...
AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 14 MILES SOUTHWEST OF WOLF
CREEK PARK...OR 22 MILES WEST OF CANADIAN...MOVING NORTHEAST AT 20
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WOLF CREEK PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3630 10068 3614 10040 3606 10054 3594 10074
3602 10085
TIME...MOT...LOC 2232Z 215DEG 19KT 3604 10074
NFThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 1:45 PM CDT | Special Weather Statement | AMA | Armstrong | 45 min |
| Aug 28, 2:24 PM CDT | Special Weather Statement | AMA | Donley | 66 min |
| Aug 28, 2:36 PM CDT | Special Weather Statement | AMA | Armstrong | 54 min |
| Aug 28, 2:38 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 67 min |
| Aug 28, 2:59 PM CDT | Areal Flood Advisory | AMA | Armstrong, Randall | 3 hr |
| Aug 28, 3:11 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 64 min |
| Aug 28, 3:23 PM CDT | Special Weather Statement | AMA | Hemphill | 52 min |
| Aug 28, 3:26 PM CDT | Flash Flood Warning | AMA | Armstrong, Donley | 3 hr |
| Aug 28, 3:48 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 43 min |
| Aug 28, 3:59 PM CDT | Special Weather Statement | AMA | Hemphill | 46 min |
| Aug 28, 4:23 PM CDT | Special Weather Statement | AMA | Hemphill | 37 min |
| Aug 28, 4:44 PM CDT | Special Weather Statement | AMA | Hemphill | 46 min |
| Aug 28, 5:33 PM CDT | Special Weather Statement | AMA | Ochiltree | 42 min |
| Aug 28, 6:02 PM CDT | Special Weather Statement | AMA | Dallam | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.